A simple proof of two theorems concerning bases of C(0,1)
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), (1978-1979), Exposé no. 23, p. 1-3
@article{SAF_1978-1979____A20_0,
     author = {Schechtman, Gideon},
     title = {A simple proof of two theorems concerning bases of $C(0,1)$},
     journal = {S\'eminaire Analyse fonctionnelle (dit "Maurey-Schwartz")},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1978-1979},
     note = {talk:23},
     pages = {1-3},
     zbl = {0407.46014},
     mrnumber = {557376},
     language = {en},
     url = {http://http://www.numdam.org/item/SAF_1978-1979____A20_0}
}
Schechtman, G. A simple proof of two theorems concerning bases of $C(0,1)$. Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"),  (1978-1979), Exposé no. 23, pp. 1-3. http://www.numdam.org/item/SAF_1978-1979____A20_0/

[1] J. Lindenstrauss and A. Pełczynski: Contribution to the theory of the classical Banach spaces, J. Funct. Anal. 8 (1971) 225-249. | Zbl 0224.46041

[2] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces - I- sequence spaces, Springer Verlag Berlin (1977). | MR 500056 | Zbl 0852.46015

[3] A. Pełczynski: Universal bases, Studia Math. 32 (1969) 247-268. | Zbl 0185.37401

[4] G. Schechtman: On Pełczynski's paper "Universal bases" , Israel J. Math. 22 (1975) 181-184. | Zbl 0316.46014